# SDR CALA2016090100618

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 101,038 hours, 15,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32521
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT FOUND ON FUSELAGE STA 1197+66 AND 1197+88 STR 35L. HFEC INSPECTION RESULTED IN A CRACK MEASUES 0.025. SKIN THICKNES S IS 0.160. REPAIRED AS PER SRM 53-00-01, REPAIR 14, FIG 201, TABLEII. PAGE 205.THIS IS A CATEGORAY B REPAIR INSPECTION REQUIR MENTS IS 37,000 FLIGHT CYCLES FROM DATE OF DELIVERY, OR 6,000 CYCLES FROM DATE OF REPAIR INSTALLATIONS WHICH EVER IS GREATER. AND 12,000 FLIGHT CYCLES INTERVAL.
